# SDR AALA981508

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION UNDER INBOARD WALL ATTACH CHANNEL STATION 1130-1136 RBL 19 INCHES TO 24 INCHES, RT AFT LAV.  REPAIRED WEB PER SRM 51-40-2.  (M)
